MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 PCC GREY MIMX

MIO; UNO INSET II 80/9 PCC GREY MIMX
Model Number MMT-975
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, it was reported that the patient kept getting insulin flow blocked alarm that morning and her pump woke her up, as the flow was blocked.The infusion set had been used for a day and a half.Upon investigation of the returned used device (1 set) it was found that the glue in the tubing connector was missing (one drop of glue was found on the connector).No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 PCC GREY MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key13783947
Report Number3003442380-2022-00422
Device Sequence Number3906109
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/01/2022
Device Model NumberMMT-975
Device Lot Number5276419
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date03/16/2022
Patient Sequence Number1
Patient SexUnknown